# SDR MASA200602023

- Difficulty date: August 3, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 6,036 hours, 6,091 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: HG2011AC03
- Part serial: 56001029
- Condition: Failed
- Part time: 6,018 hours, 6,081 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7152 CLT.  AHRS 2 FAIL AND IC 600 FAIL MESSAGES.  MX REPLACED THE AHRS NR 2 AND OP'S CHECK GOOD.
